# SDR FDEA202410221573

- Difficulty date: October 22, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757222
- Aircraft serial: 28480
- Aircraft time: 55,935 hours, 21,121 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N87112
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER INSPECTION PER FEDEX EO, F-5310-E0329085 P-6 STEP 3A CRACK WAS FOUND AT FRAME   1640 R/H S-14R.  COMPLIED WITH EA # F-5310-T0380850 P1 TITLE; FUSELAGE - MAIN FRAME - RH STA 1640 - TYPICAL   FRAME SPLICE REPAIR BETWEEN STRINGER S-9R AND S-20R, THIS IS A MAJOR REPAIR.
